# SDR DALA2018042802882

- Difficulty date: April 27, 2018
- Submitted: April 28, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE FRAME WEB BS 1437, LONGERON 8L.  REPAIRED IAW ERA 567707-14, REV ORIGINAL, AND ETI-88-18-021, R3.
